# SDR MWEA010490

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Plate
- Part number: 9915554
- Condition: Misdrilled
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

2 EA. T-PLATES AT BULKHEAD 218, 27 LEFT TO 28 LEFT AND 27 RIGHT TO 28 RIGHT HAVE MISDRILLED HOLES, OVERSIZE HOLES AND BAD PITCH.   FARICATED AND INSTALLED 2 TEE PLATES.
